| Catalog Number |
110005315 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/11/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
I was reported that during the surgery, the inserter of the device fractured.The fractured piece of the inserter was retained by the patient.There is no plan for a revision surgery to remove the foreign body at this time.
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the hospital disposed of the product as biohazard.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were corrected: d6a.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.D6a: as the device involved is considered an instrument in this event, implant date does not apply.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.